MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-48-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 3756746 02-010-04-0350 - logic cr femoral por, right, sz 5.3807243 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.3967574 200-02-38 - three peg patella 38mm.4200659 201-78-15 - holding pin mini sharp point 4 pk.4069065 201-78-81 - 3 trocar, mod.Hex 2pk.4069078 201-78-81 - 3 trocar, mod.Hex 2pk.4069116 201-78-81 - 3 trocar, mod.Hex 2pk.3947329 521-78-23 - threaded pin size 2.3 collared.3947335 521-78-23 - threaded pin size 2.3 collared.4050659 521-78-23 - threaded pin size 2.3 collared.10020015031 a10012 - gps implant kit v2.10021015020 a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2016.The patient was revised on (b)(6) 2023 due to poly wear.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear, as stated in the experience report.However, the reason for the wear could not be determined because the device was not returned for evaluation and images were not provided.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16915721
Report Number1038671-2023-00972
Device Sequence Number2252104
Product Code JWH
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2022
Device Model Number02-012-48-5009
Device Catalogue Number02-012-48-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer07/14/2023
07/07/2026
Initial Report FDA Received Date05/11/2023
Supplement Report FDA Received Date07/25/2023
07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale